# SDR ASOA2019082844048

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 41,804 hours, 32,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4368 THE EMERGENCY LIGHT ON THE PAX DOOR WAS FOUND TO BE INOPERATIVE.   MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED THE GROUND CONNECTION ON THE LIGHT. OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
